MAUDE Adverse Event Report: MAQUET SAS MAQUET POWERLED II; LAMP, SURGICAL

MAQUET SAS MAQUET POWERLED II; LAMP, SURGICAL
Model Number ARDPWT609005A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Additional information will be provided following the conclusion of the investigation.
 
Event or Problem Description
Getinge become aware of an issue issue with one of surgical lights - maquet powerled ii.It was stated that the plastic cover on light arm coming loose and fell off at the end of operation.There was no injury reported.

Brand Name
MAQUET POWERLED II
Common Device Name
LAMP, SURGICAL
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
sylviane boiron bourgeois
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key25618595
Report Number9710055-2026-0000119
Device Sequence Number9094660
Product Code FTD
UDI-Device Identifier03700712422882
UDI-Public(01)03700712422882
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberARDPWT609005A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2026
Initial Report FDA Received Date06/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/14/2025
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown